Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Groups of primes having maximum density

Author: John Leech
Journal: Math. Comp. 12 (1958), 144-145
MSC: Primary 10.00
MathSciNet review: 0098708
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society